# SDR UALA2013031301489

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,727 hours, 19,125 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 329
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM FLIGHT CONTROL-ELAC 2 PITCH FAULT,  RESET NORMAL.   REPLACED ELAC PER AMM, OPS CHECKED OKAY.
